# SDR QXEA2012051800391

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 2,965 hours, 3,027 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH F/A'S REPORTED BURNING ODOR IN AFT GALLEY.  APU WAS WORKING AT THAT TIME. AFTER REPORT FROM F/A,  APU WAS SHUTDOWN. COMPLIED WITH AIR CONDITIONING CHECKLIST.  RAN APU FOR 10 MIN WITH BLEED AIR ON AND RECIRCULATION FAN ON. INSPECTED MAPCO'S, MAPCO PLUGS, OVERHEAD WORKING LIGHTING AND EXPOSED WIRES. ALSO INSPECTED APU GROUND STUD. NO DEFECTS NOTED. REPLACED MAPCO'S AND C/W ODOR REMOVAL OF A/C DUCTS. (REF AMM TASK 21-00-00-160-801) AS A PRECAUTION IAW AMM TASKS 53-41-01-000-801 AND 53-41-01-400-801 FOR REMOVAL AND REINSTALLATION OF PANEL 145 C2 (APU GROUND STUD ACCESS) COULD NOT DUPLICATE BURNING ODOR AT THIS TIME.  ACFT OK FOR CONTINUED SERVICE.
